2019
Том 71
№ 11

All Issues

Peresypkina S. I.

Articles: 2
Article (Ukrainian)

The time spent above a fixed level by a class of controlled random processes

Gusak D. V., Peresypkina S. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 352–357

Article (Ukrainian)

Distribution of the exit time and value for homogeneous processes with independent increments given on a finite Markov chain

Gusak D. V., Peresypkina S. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 3. - pp. 291–299